RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 2, Pages 230–243 (Mi tmf4758)  

This article is cited in 1 scientific paper (total in 1 paper)

$N=4$ superextension of the Liouville equation with quaternion structure

E. A. Ivanov, S. O. Krivonos


Abstract: An $N=4$ supersymmetric extension of the Liouville equation is constructed. It has internal $SU(2)\times SU(2)$ gauge symmetry and can be adequately formulated in terms of a real quaternion $N=4$ superfield on which definite conditions of Grassmann analytieity are imposed. Both the dynamical equations as well as the analyticity conditions follow from the zero-curvature representation on the superalgebra $su(1,1|2)$. It is shown that the obtained system is invariant with respect to transformations of the infinite-dimensional superalgebra of the $SU(2)$ superstring, the realization of these transformations differing from those previously known. The possible connection between the $N=4$ Liouville equation and the theory of the $SU(2)$ superstring is discussed.

Full text: PDF file (1606 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:2, 477–486

Bibliographic databases:

Received: 31.05.1984

Citation: E. A. Ivanov, S. O. Krivonos, “$N=4$ superextension of the Liouville equation with quaternion structure”, TMF, 63:2 (1985), 230–243; Theoret. and Math. Phys., 63:2 (1985), 477–486

Citation in format AMSBIB
\Bibitem{IvaKri85}
\by E.~A.~Ivanov, S.~O.~Krivonos
\paper $N=4$ superextension of the Liouville equation with quaternion structure
\jour TMF
\yr 1985
\vol 63
\issue 2
\pages 230--243
\mathnet{http://mi.mathnet.ru/tmf4758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800066}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 2
\pages 477--486
\crossref{https://doi.org/10.1007/BF01017904}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AVT5500006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4758
  • http://mi.mathnet.ru/eng/tmf/v63/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Ivanov, “Duality in $d=2$ $\sigma$ models of chiral field with anomaly”, Theoret. and Math. Phys., 71:2 (1987), 474–484  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:185
    Full text:85
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020